Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 91, NWS Northern Indiana

December 12, 2012

NWS Northern Indiana issued this small craft advisory at Dec 12, 2012, 4:24 AM EST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2012, 4:24 AM EST (09:24 UTC)
Expired
Dec 14, 2012, 4:48 AM EST
In force
48 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WHUS73 KIWX 120924
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
424 AM EST WED DEC 12 2012

LMZ043-046-121730-
/O.EXP.KIWX.SC.Y.0090.000000T0000Z-121212T0900Z/
/O.NEW.KIWX.SC.Y.0091.121212T0924Z-121214T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
424 AM EST WED DEC 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST THURSDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS EXTENDED THE
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST THURSDAY NIGHT.

* WINDS: SOUTH AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. WINDS BECOMING
  SOUTHWEST THURSDAY EVENING.
 
* WAVES: 3 TO 6 FEET TODAY...INCREASING TO 4 TO 10 FEET TONIGHT
  AND CONTINUING INTO THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
576 
WHUS73 KIWX 121431
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 AM EST WED DEC 12 2012

LMZ043-046-122245-
/O.CON.KIWX.SC.Y.0091.000000T0000Z-121214T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
931 AM EST WED DEC 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
THURSDAY NIGHT. 

* WINDS: SOUTH AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. WINDS 
  BECOMING SOUTHWEST THURSDAY EVENING. 

* WAVES: 3 TO 6 FEET TODAY...INCREASING TO 4 TO 10 FEET TONIGHT 
  AND CONTINUING INTO THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
222 
WHUS73 KIWX 122059
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 PM EST WED DEC 12 2012

LMZ043-046-130500-
/O.CON.KIWX.SC.Y.0091.000000T0000Z-121214T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
359 PM EST WED DEC 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
THURSDAY NIGHT. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS
  THURSDAY AND THURSDAY NIGHT. 

* WAVES: 3 TO 6 FEET TODAY...INCREASING TO 4 TO 8 FEET TONIGHT AND
  CONTINUING INTO THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
587 
WHUS73 KIWX 130353
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1053 PM EST WED DEC 12 2012

LMZ043-046-131200-
/O.CON.KIWX.SC.Y.0091.000000T0000Z-121214T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1053 PM EST WED DEC 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
THURSDAY NIGHT. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS 
  THURSDAY AND THURSDAY NIGHT. 

* WAVES: 4 TO 8 FEET SUBSIDING TO 3 TO 5 FEET LATE THURSDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
356 
WHUS73 KIWX 130855
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 AM EST THU DEC 13 2012

LMZ043-046-131700-
/O.EXT.KIWX.SC.Y.0091.000000T0000Z-121214T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
355 AM EST THU DEC 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST FRIDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS.
  WINDS DIMINISHING EARLY FRIDAY.

* WAVES: 3 TO 7 FEET SUBSIDING EARLY FRIDAY TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
889 
WHUS73 KIWX 131618
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1118 AM EST THU DEC 13 2012

LMZ043-046-140030-
/O.CON.KIWX.SC.Y.0091.000000T0000Z-121214T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1118 AM EST THU DEC 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS. GUSTS TO 30 
  KNOTS. WINDS DIMINISHING EARLY FRIDAY. 

* WAVES: 3 TO 7 FEET SUBSIDING EARLY FRIDAY TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
281 
WHUS73 KIWX 132025
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
325 PM EST THU DEC 13 2012

LMZ043-046-140430-
/O.CON.KIWX.SC.Y.0091.000000T0000Z-121214T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
325 PM EST THU DEC 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 10 TO 20 KNOTS. GUSTS TO 25 KNOTS
  THROUGH MIDNIGHT TONIGHT.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
127 
WHUS73 KIWX 140237
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
937 PM EST THU DEC 13 2012

LMZ043-046-141045-
/O.CON.KIWX.SC.Y.0091.000000T0000Z-121214T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
937 PM EST THU DEC 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 10 TO 20 KNOTS. A FEW GUSTS TO 25
  KNOTS THROUGH 1 AM.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
706 
WHUS73 KIWX 140948
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
448 AM EST FRI DEC 14 2012

LMZ043-046-141100-
/O.CAN.KIWX.SC.Y.0091.000000T0000Z-121214T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
448 AM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES NO LONGER POSE A THREAT TO SMALL CRAFT. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 4:14 AM EST, 10 minutes earlier.

Area forecast discussion, Dec 12, 4:14 AM EST, 10 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
414 AM EST WED DEC 12 2012

.SHORT TERM...
TODAY THROUGH THURSDAY NIGHT...THE SOUTHWEST EDGE OF AN AREA OF
CLOUDS WAS OVER THE NE CORNER OF IA EARLY THIS MORNING. THIS AREA OF
CLOUDS HAD DEVELOPED IN AN AREA WHERE LOW LEVEL ISENTROPIC LIFT WAS
MAXIMIZED. VERY DRY AIR WILL CONTINUE TO SPREAD NORTHEAST. EXPECT
THESE CLOUDS WILL RETREAT FARTHER NORTH AND NORTHEAST AS LOW LEVEL
FLOW BACKS MORE TOWARD THE SOUTH. EARLY MORNING CLOUDS OVER FAR SW
LOWER MICHIGAN SHOULD RETREAT FARTHER NORTH ALLOWING SKIES TO BECOME
CLEAR TO MOSTLY CLEAR TODAY ACROSS THE ENTIRE FORECAST AREA. RETURN
FLOW WILL CONTINUE THROUGH THIS PERIOD AS A RIDGE OF HIGH PRESSURE
LINGERS OVER THE OHIO RIVER VALLEY. THE NAM/MET AND GFS/MAV TEMPS
APPEAR ON TRACK AND HAVE ATTEMPTED TO FOLLOW...SO HAVE KEPT
TEMPERATURES A LITTLE ABOVE NORMAL.

&&

.LONG TERM...

TWO PRIMARY SYSTEMS WILL BE THE FOCUS IN THE LONG TERM PERIOD. FIRST
SYSTEM IMPACTS THE AREA SATURDAY. MORE UNCERTAINTY LIES WITH SECOND
SYSTEM EARLY NEXT WEEK BUT BULK OF GUIDANCE STILL SUGGEST MOST OF
THIS DISTURBANCE WILL BE SOUTH OF OUR AREA.

FIRST SHORT WAVE CURRENTLY SEEN ON WATER VAPOR OFF THE WEST COAST
NEAR 130W 40N AND DROPPING SOUTH. MEDIUM RANGE GUIDANCE IN GOOD
AGREEMENT ON THIS SYSTEM DIGGING INTO NORTHERN MEXICO AND TAPPING
INTO SOUTHERN STREAM PINEAPPLE EXPRESS SEEN NICELY IN WATER VAPOR
LOOP THIS MORNING. THIS MOISTURE PLUME CURRENTLY RESPONSIBLE FOR
FEEDING ONGOING DEEP CONVECTION ACROSS THE SOUTHEAST AND GOMEX. BOTH
GFS AND ECMWF SHOW A 100 TO 120 KT JET DEVELOP AT 300MB AND EJECT
NORTHEAST AHEAD OF SHORT WAVE. ASSOCIATED PV ANOMALY MOVES OVER THE
AREA IN CONJUNCTION WITH INCREASING LOW LEVEL JET AND MOISTURE
ADVECTION SATURDAY. RESULT SHOULD BE A FAVORABLE AREA OF MUCH NEEDED
RAINFALL INTO THE OHIO VALLEY AND WESTERN GREAT LAKES SATURDAY AND
SATURDAY NIGHT. STILL SOME MINOR DIFFERENCES IN DETAILS WITH
STRENGTH AND TIMING BUT OVERALL CONFIDENCE INCREASING WITH BEST
CHANCES FOR RAIN FROM MID DAY SATURDAY TO EARLY SUNDAY MORNING. A
BIT EARLY TO DEDUCE ANY THUNDER CHANCES GIVEN TIME OF YEAR BUT IF
SUB TROPICAL MOISTURE TAP OCCURS...COULD SEE SOME ISOLATED THUNDER
SATURDAY AFTERNOON. HOWEVER...THIS WAVE WILL BE WEAKENING AS IT
MOVES ACROSS THE AREA IN RESPONSE TO SECOND SHORT WAVE WHICH WILL
MOVE INTO NORTHWEST CONUS ON SUNDAY AND DROP INTO PLAINS ON MONDAY.
SPLIT FLOW OVER OUR REGION COMPLICATES LATER FORECAST PERIODS WITH
BULK OF SECONDARY ENERGY EXPECTED TO GO SOUTH BUT MODELS BEGINNING
TO INDICATE TROUGHINESS OVER OUR AREA WITH RESIDUAL MOISTURE.
ALLBLEND POPS FOR LATER PERIODS BARELY IN THE SLIGHT CHANCE CATEGORY
SO DECIDED TO KEEP PCPN OUT OF THESE LATER PERIODS UNTIL BETTER
MODEL RESOLUTION IS SEEN. ALMOST CERTAIN WE WILL SEE CHANGES WITH
THIS SYSTEM AS IT BECOMES BETTER SAMPLED IN NEXT FEW DAYS AND WE SEE
HOW FIRST SYSTEM ALTERS THE PATTERN AHEAD OF IT.

&&

.AVIATION...
A RIDGE OF SFC HIGH PRESSURE WILL REMAIN OVER THE OHIO VALLEY
REGION DURING THIS TAF PERIOD. VERY DRY AIR WILL PERSIST IN THE
LOW LEVELS. A CLOUD BANK WAS NORTH OF SBN AND SHOULD STAY NORTH OF
THE TERMINALS AS LOW LEVEL FLOW BACKS AND BECOMES MORE SOUTH.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST THURSDAY NIGHT FOR
     LMZ043-046.

&&

SHORT TERM...SKIPPER
LONG TERM...LASHLEY
AVIATION...SKIPPER
Hazardous weather outlook, Dec 11, 6:47 AM EST, 21 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
647 AM EST TUE DEC 11 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-121200-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
647 AM EST TUE DEC 11 2012 /547 AM CST TUE DEC 11 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FINAL SNOWFALL TOTALS GREATER
THAN ONE INCH.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-121200-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
647 AM EST TUE DEC 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS AFTERNOON THROUGH
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS FOR SMALL CRAFT WILL LIKELY DEVELOP AGAIN
WEDNESDAY NIGHT INTO THURSDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.